MAUDE Adverse Event Report: ZIMMER BIOMET, INC. COMPRESS DEVICE CPS SM SPDL WITH PINS 600LBF; PROTHESIS, KNEE

ZIMMER BIOMET, INC. COMPRESS DEVICE CPS SM SPDL WITH PINS 600LBF; PROTHESIS, KNEE
Catalog Number 178354
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 09/30/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: medical product: oss tibial poly bearing 14mm: catalog#150411, lot#65739979; oss poly tibial bushing: catalog#150476, lot#65733841; oss reinforced yoke: catalog#150493, lot#65964072; oss poly bumper lock pin: catalog#150510, lot#65725246; oss 4cm tapered diaph segment: catalog#151837, lot#482670; oss 4cm tapered diaph segment: catalog#151837, lot#66097444; oss rs 7 cm mod seg fmrl-rt: catalog#161011, lot#66163582; oss rs poly fem bushings set/2: catalog#161034, lot#65791052; oss rs poly fem bushings set/2: catalog#161034, lot#66198016; oss rs axle: catalog#161035, lot#66021154; cps anchor plug 10mm: catalog#178400, lot#497100; cps anchor plug 12mm: catalog#178402, lot#497110; cps nut co-cr-mo alloy: catalog#178512, lot#65766783; cps transverse pin 6pk 32mm: catalog#178527, lot#173340; cps centering sleeve 15mm: catalog#178537, lot#65753493; cps/oss 5cm tpr adapt w/oss sc: catalog#178711, lot#65850160.G2: foreign: japan.Customer has indicated that the product will not be returned to zimmer biomet for investigation.The investigation is in process.Upon completion of the investigation, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that a patient underwent an orthopedic salvage procedure.Subsequently, eight (8) months post-implantation, migration was seen in the compress spindle and the patient underwent revision surgery to replace the affected component.It was reported that all available information has been provided.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4; b5; d2; g1; g3; g6; h1; h2; h3; h6.The event cannot be confirmed.No product was returned, or pictures provided; visual and dimensional evaluations could not be performed.The device history record was reviewed and no discrepancies relevant to the reported event were found.Medical records were not provided.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
COMPRESS DEVICE CPS SM SPDL WITH PINS 600LBF
Common Device Name
PROTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key20351604
Report Number0001825034-2024-02312
Device Sequence Number15469457
Product Code MBF
UDI-Device Identifier00880304509078
UDI-Public(01)00880304509078(17)321107(10)981260
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K183553
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number178354
Device Lot Number981260
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/10/2024
Supplement Date Received by Manufacturer02/05/2025
Initial Report FDA Received Date10/02/2024
Supplement Report FDA Received Date02/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/07/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexMale